# SDR HNAA2024040400273

- Difficulty date: March 4, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 42,002 hours, 37,581 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 72 S16-17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2078 SHEAR CLIP CRACKED AT RF1 FR72 BTW16L-17L.  R&R'D IAW EMB SRM 51-40-02
